RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 3(411), Pages 187–188 (Mi umn9533)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the behaviour of the smallest eigenvalue of a high-dimensional sample covariance matrix

P. A. Yaskov

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00949


DOI: https://doi.org/10.4213/rm9533

Full text: PDF file (351 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:3, 569–570

Bibliographic databases:

Document Type: Article
MSC: 60B20
Presented: D. V. Treschev
Accepted: 05.04.2013

Citation: P. A. Yaskov, “On the behaviour of the smallest eigenvalue of a high-dimensional sample covariance matrix”, Uspekhi Mat. Nauk, 68:3(411) (2013), 187–188; Russian Math. Surveys, 68:3 (2013), 569–570

Citation in format AMSBIB
\Bibitem{Yas13}
\by P.~A.~Yaskov
\paper On the behaviour of the smallest eigenvalue of a~high-dimensional sample covariance matrix
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 3(411)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9533}
\crossref{https://doi.org/10.4213/rm9533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113859}
\zmath{https://zbmath.org/?q=an:06216134}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..569Y}
\elib{http://elibrary.ru/item.asp?id=20423502}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 3
\pages 569--570
\crossref{https://doi.org/10.1070/RM2013v068n03ABEH004841}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000324160700005}
\elib{http://elibrary.ru/item.asp?id=20455097}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883884918}


Linking options:
  • http://mi.mathnet.ru/eng/umn9533
  • https://doi.org/10.4213/rm9533
  • http://mi.mathnet.ru/eng/umn/v68/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Yaskov, “On asymptotic constancy of diagonal elements of a random orthogonal projection”, Russian Math. Surveys, 69:4 (2014), 755–756  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:287
    Full text:32
    References:20
    First page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019